SPATIAL CONCHOIDAL AND ELLIPTIC MOTIONS


YAPAR Z.

MECHANISM AND MACHINE THEORY, vol.27, no.1, pp.75-91, 1992 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 1
  • Publication Date: 1992
  • Doi Number: 10.1016/0094-114x(92)90060-u
  • Title of Journal : MECHANISM AND MACHINE THEORY
  • Page Numbers: pp.75-91

Abstract

Real spherical conchoidal and elliptic motions have been defined by Karger and Novak. In this paper, these motions have been considered on the dual sphere and the results carried to the line space R3 by means of a study map. During the dual spherical conchoidal and elliptic motions the study maps of the orbits drawn on the fixed dual sphere by unit dual vectors of an orthonormal base {V1, V2, V3} are investigated.